MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; KNEE FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0022R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 jun 2019: lot 181857: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 14 jun 2019: gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988), lot.187294.Lot 187294: (b)(4) items manufactured and released on 13-sep-2018.Expiration date: 2023-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0210fr tibial insert fixed sphere flex size 2/10 mm r (k121416), lot.181893.Lot 181893: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 2023-05-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
7 months after the primary the patient had knee pain and stiffness.Revision surgery was planned on (b)(6) 2019, we did not receive any additional information about.
 
Event or Problem Description
Revision surgery performed successfully 7 months after primary.The surgeon revised the femoral component, tibial tray, and poly.
 
Additional Manufacturer Narrative
On (b)(6) 2019 we became aware that the revision surgery was performed successfully.Surgeon removed the femur, tibia and insert.Cause of pain was stiffness and insufficient range of motion.
 
Additional Manufacturer Narrative
On (b)(6) 2019 we received the confirmation of the revision surgery date and outcome.
 
Event or Problem Description
Revision surgery scheduled for (b)(6) 2019, 7 months after the primary due to pain and stiffness and insufficient range of the motion.The surgeon revised the femoral component, tibial tray, and poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8762568
Report Number3005180920-2019-00531
Device Sequence Number2039656
Product Code JWH
UDI-Device Identifier07630030862366
UDI-Public07630030862366
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number02.12.0022R
Device Lot Number181857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/04/2019
06/04/2019
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date08/02/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;